Catastrophic calciphylaxis in a patient with lupus nephritis and recent onset of end-stage renal disease.
Аннотация
Painful violaceous skin lesions that progress to non-healing ulceration and gangrene characterize calciphylaxis. These lesions are associated with secondary hyperparathyroidism and generally occur in patients on dialysis for more than one year. Hyperphosphatemia and hypoalbuminemia are the major risk factors for calciphylaxis. It is usually resistant to medical treatment although parathyroidectomy can help in controlling the disease. The mortality rate of calciphylaxis is very high due to uncontrollable sepsis. In our case, a young female with systemic lupus erythematosus (SLE) developed calciphylaxis within a short period after the onset of hemodialysis; she had a short period of hyperphosphatemia prior to dialysis. The serum phosphate was 4.24 mmol/L, calcium was 1.66 mmol/L, parathormone was 38 and calcium-phosphate was 7.0 mmol/L. It is likely that SLE provoked the development of calciphylaxis. The patient was treated medically but unfortunately died secondary to sepsis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.